Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Best Neuropathy Med

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Neuropathy from meds?

i tested positive in 93 so far have been lucky with meds no symtoms,i started on truvada and kaletra maybe a year ago about 6 month ago i was running and my legs gave out on me i fell broke my arm,black eye and so on i've also been light headed...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...opinion should probably be your next step. It is hard to know what to make of the fall 6 months ago. Could this have been a medication-related side effect or did it trigger a brain injury and depression? The part that does not make sense is... Read more »

Neuropathy from Statins or Hiv or Hiv meds???

How do I know what is causing my neuropathy? I have been with Hiv/Aids for 20 years, on meds the... Read more »

Drowsiness from meds for neuropathy

I have been HIV + for 23 years and have taken AZT, DDI, DDC, sistiva and videx in the past. I am... Read more »
Articles
The Well Project

HIV/AIDS, Neuropathy, Painkillers (My Personal Hell)

...Well, where do I start!? I guess pain ... physical and mental. One of the situations that we face with HIV/AIDS is pain ... from neuropathy, aging, etc., etc. I myself was on pain medication -- exactly, Oxycodone. Well, 8 years ago when one of... Read more »
Project Inform

Peripheral Neuropathy

... Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do Read more »
San Francisco AIDS Foundation

Peripheral Neuropathy

...Resources Selected Sources Introduction Of the many symptoms associated with HIV/AIDS and its treatment, peripheral neuropathy (PN) can be among the most painful and debilitating. The most common estimate is that about one-third of... Read more »
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
Connect With Others

Neuropathy?

Posted by Anonymous, 1 Reply
...Is it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? Read more »

Neuropathy?

Posted by Anonymous
...Is it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? Read more »

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. Read more »

Neuropathy

Posted by ScotCharles, 7 Replies
...I have developed very bad neuropathy in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left Read more »